A remark on the inversion formula for Wimp's integral transformation with respect to the index
Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 1097-1098
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_6_a29,
author = {S. B. Yakubovich},
title = {A remark on the inversion formula for {Wimp's} integral transformation with respect to the index},
journal = {Differencialʹnye uravneni\^a},
pages = {1097--1098},
year = {1985},
volume = {21},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_6_a29/}
}
S. B. Yakubovich. A remark on the inversion formula for Wimp's integral transformation with respect to the index. Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 1097-1098. http://geodesic.mathdoc.fr/item/DE_1985_21_6_a29/